# SDR QXEA200603147

- Difficulty date: December 6, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 14,290 hours, 14,750 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Valve
- Part number: 8209023
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2396, DURING BAGGAGE FIRE EXITING TEST "VALVE OUTLET" LIGHT DOES NOT ILLUMINATE DURING AFT BAGGAGE FIRE TEST.  MAINTENANCE REMOVED AND REPLACED AFT BAGGAGE PIT AIR OUTLET VALVE.  OPERATIONAL CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
